umu.sePublikationer
Ändra sökning
RefereraExporteraLänk till posten
Permanent länk

Direktlänk
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annat format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf
Topics on subelliptic parabolic equations structured on Hörmander vector fields
Umeå universitet, Teknisk-naturvetenskapliga fakulteten, Institutionen för matematik och matematisk statistik.
2012 (Engelska)Doktorsavhandling, sammanläggning (Övrigt vetenskapligt)
Ort, förlag, år, upplaga, sidor
Umeå: Umeå Universitet , 2012. , s. 36
Serie
Doctoral thesis / Umeå University, Department of Mathematics, ISSN 1102-8300 ; 51
Nyckelord [en]
subelliptic, parabolic, obstacle problem, boundary behaviour, weak approximation
Nationell ämneskategori
Matematisk analys
Forskningsämne
matematik
Identifikatorer
URN: urn:nbn:se:umu:diva-51604ISBN: 978-91-7459-354-9 (tryckt)OAI: oai:DiVA.org:umu-51604DiVA, id: diva2:484740
Disputation
2012-02-24, Mit-huset, MA121, Umeå Universitet, Umeå, 13:00 (Engelska)
Opponent
Handledare
Tillgänglig från: 2012-02-03 Skapad: 2012-01-27 Senast uppdaterad: 2018-06-08Bibliografiskt granskad
Delarbeten
1. The obstacle problem for parabolic non-divergence form operators of Hörmander type
Öppna denna publikation i ny flik eller fönster >>The obstacle problem for parabolic non-divergence form operators of Hörmander type
2012 (Engelska)Ingår i: Journal of Differential Equations, ISSN 0022-0396, E-ISSN 1090-2732, Vol. 252, nr 9, s. 5002-2041Artikel i tidskrift (Refereegranskat) Published
Abstract [en]

In this paper we establish the existence and uniqueness of strong solutions to the obstacle problem for a class of parabolic sub-elliptic operators in non-divergence form structured on a set of smooth vector fields in Rn, X={X1,…,Xq}X={X1,…,Xq}, q⩽n, satisfying Hörmanderʼs finite rank condition. We furthermore prove that any strong solution belongs to a suitable class of Hölder continuous functions. As part of our argument, and this is of independent interest, we prove a Sobolev type embedding theorem, as well as certain a priori interior estimates, valid in the context of Sobolev spaces defined in terms of the system of vector fields.

Ort, förlag, år, upplaga, sidor
Elsevier, 2012
Nyckelord
obstacle problem, parabolic equations, Hormander condition, hypo-elliptic, embedding theorem, a priori estimates
Nationell ämneskategori
Matematisk analys
Forskningsämne
matematik
Identifikatorer
urn:nbn:se:umu:diva-51517 (URN)10.1016/j.jde.2012.01.032 (DOI)000301090200014 ()
Anmärkning

Originally published in thesis in manuscript form.

Tillgänglig från: 2012-01-25 Skapad: 2012-01-24 Senast uppdaterad: 2018-06-08Bibliografiskt granskad
2. Regularity in the obstacle problem for parabolic non-divergence operators of Hörmander type
Öppna denna publikation i ny flik eller fönster >>Regularity in the obstacle problem for parabolic non-divergence operators of Hörmander type
(Engelska)Manuskript (preprint) (Övrigt vetenskapligt)
Nyckelord
obstacle problem, subelliptic, regularity
Nationell ämneskategori
Matematisk analys
Forskningsämne
matematik
Identifikatorer
urn:nbn:se:umu:diva-51518 (URN)
Anmärkning
SubmittedTillgänglig från: 2012-01-25 Skapad: 2012-01-24 Senast uppdaterad: 2018-06-08Bibliografiskt granskad
3. Non-divergence form parabolic equations associated with non-commuting vector fields: Boundary behavior of nonnegative solutions
Öppna denna publikation i ny flik eller fönster >>Non-divergence form parabolic equations associated with non-commuting vector fields: Boundary behavior of nonnegative solutions
Visa övriga...
2012 (Engelska)Ingår i: Annali della Scuola Normale Superiore di Pisa (Classe Scienze), Serie V, ISSN 0391-173X, E-ISSN 2036-2145, Vol. 11, nr 2, s. 437-474Artikel i tidskrift (Refereegranskat) Published
Abstract [en]

In a cylinder Omega(T) = Omega x (0, T) subset of R-+(n+1) we study the boundary behavior of nonnegative solutions of second order parabolic equations of the form

H u = Sigma(m)(i,j=1) a(ij)(x, t)XiX (j)u - partial derivative(t)u = 0, (x, t) is an element of R-+(n+1),

where X = {X-l, . . . , X-m} is a system of C-infinity vector fields inR(n) satisfying Hormander's rank condition (1.2), and Omega is a non-tangentially accessible domain with respect to the Carnot-Caratheodory distance d induced by X. Concerning the matrix-valued function A = {a(ij)}, we assume that it is real, symmetric and uniformly positive definite. Furthermore, we suppose that its entries a(ij) are Holder continuous with respect to the parabolic distance associated with d. Our main results are: I) a backward Harnack inequality for nonnegative solutions vanishing on the lateral boundary (Theorem 1.1); 2) the Holder continuity up to the boundary of the quotient of two nonnegative solutions which vanish continuously on a portion of the lateral boundary (Theorem 1.2); 3) the doubling property for the parabolic measure associated with the operator H (Theorem 1.3). These results generalize to the subelliptic setting of the present paper, those in Lipschitz cylinders by Fabes, Safonov and Yuan in [20, 39]. With one proviso: in those papers the authors assume that the coefficients a(ij) be only bounded and measurable, whereas we assume Holder continuity with respect to the intrinsic parabolic distance.

Nationell ämneskategori
Matematisk analys
Identifikatorer
urn:nbn:se:umu:diva-47921 (URN)000309320600009 ()
Tillgänglig från: 2011-10-07 Skapad: 2011-10-03 Senast uppdaterad: 2018-06-08Bibliografiskt granskad
4. Adaptive stochastic weak approximation of degenerate parabolic equations of Kolmogorov type
Öppna denna publikation i ny flik eller fönster >>Adaptive stochastic weak approximation of degenerate parabolic equations of Kolmogorov type
2010 (Engelska)Ingår i: Journal of Computational and Applied Mathematics, ISSN 0377-0427, E-ISSN 1879-1778, Vol. 234, nr 1, s. 146-164Artikel i tidskrift (Refereegranskat) Published
Abstract [en]

Degenerate parabolic equations of Kolmogorov type occur in many areas of analysis and applied mathematics. In their simplest form these equations were introduced by Kolmogorov in 1934 to describe the probability density of the positions and velocities of particles but the equations are also used as prototypes for evolution equations arising in the kinetic theory of gases. More recently equations of Kolmogorov type have also turned out to be relevant in option pricing in the setting of certain models for stochastic volatility and in the pricing of Asian options. The purpose of this paper is to numerically solve the Cauchy problem, for a general class of second order degenerate parabolic differential operators of Kolmogorov type with variable coefficients, using a posteriori error estimates and an algorithm for adaptive weak approximation of stochastic differential equations. Furthermore, we show how to apply these results in the context of mathematical finance and option pricing. The approach outlined in this paper circumvents many of the problems confronted by any deterministic approach based on, for example, a finite-difference discretization of the partial differential equation in itself. These problems are caused by the fact that the natural setting for degenerate parabolic differential operators of Kolmogorov type is that of a Lie group much more involved than the standard Euclidean Lie group of translations, the latter being relevant in the case of uniformly elliptic parabolic operators.

Ort, förlag, år, upplaga, sidor
Elsevier, 2010
Nyckelord
Degenerate parabolic, Weak approximation, Adaptivity, Malliavin calculus, Option pricing
Nationell ämneskategori
Matematisk analys
Forskningsämne
matematik
Identifikatorer
urn:nbn:se:umu:diva-47919 (URN)10.1016/j.cam.2009.12.011 (DOI)000276372100012 ()
Tillgänglig från: 2011-10-04 Skapad: 2011-10-03 Senast uppdaterad: 2018-06-08Bibliografiskt granskad

Open Access i DiVA

fulltext(396 kB)848 nedladdningar
Filinformation
Filnamn FULLTEXT01.pdfFilstorlek 396 kBChecksumma SHA-512
d2086ffe0a6d65e1ea01165e03539aced7515e132fc8f2dd5278a4a613ca07af0e53d7fb71516b92f6539816cab7e549319614815f16372a7717258d65801822
Typ fulltextMimetyp application/pdf

Personposter BETA

Frentz, Marie

Sök vidare i DiVA

Av författaren/redaktören
Frentz, Marie
Av organisationen
Institutionen för matematik och matematisk statistik
Matematisk analys

Sök vidare utanför DiVA

GoogleGoogle Scholar
Totalt: 848 nedladdningar
Antalet nedladdningar är summan av nedladdningar för alla fulltexter. Det kan inkludera t.ex tidigare versioner som nu inte längre är tillgängliga.

isbn
urn-nbn

Altmetricpoäng

isbn
urn-nbn
Totalt: 857 träffar
RefereraExporteraLänk till posten
Permanent länk

Direktlänk
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annat format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf